MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD
Model Number 4548
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to endocarditis.This explanted lv lead, along with explanted cardiac resynchronization therapy pacemaker, right atrial lead, and right ventricular lead are expected to be returned to boston scientific for analysis.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13262253
Report Number2124215-2021-39744
Device Sequence Number19257874
Product Code LWP
UDI-Device Identifier00802526420276
UDI-Public00802526420276
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P010012/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/05/2007
Device Model Number4548
Device Catalogue Number4548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown